# SDR SWAA2014021725248

- Difficulty date: January 13, 2014
- Submitted: February 18, 2014
- Operation: Air carrier
- Aircraft: N893AT
- Make and model: Boeing 717-200
- Aircraft serial: 55045
- Aircraft time: 27,580 hours, 17,849 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Closeout Panel
- Part number: 9971030518
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING SLAT TRACK NR 10 LOWER CLOSE OUT PANEL CRACKED.  R & R PANEL IAW SRM.
